The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (213 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 3, 2005, pp. 581–592
DOI: 10.4171/ZAA/1257

Published online: 2005-09-30

Parametrix du Problème de Cauchy C-infinity Hyperbolique Muni d'un Système d'Ordres de Leray-Volevîc

Bekkai Messirdi[1] and Abderrahmane Senoussaoui[2]

(1) El M'naouer Oran, Algeria
(2) Université Libre de Bruxelles, Belgium

No abstract available for this article.

No keywords available for this article.

Messirdi Bekkai, Senoussaoui Abderrahmane: Parametrix du Problème de Cauchy C-infinity Hyperbolique Muni d'un Système d'Ordres de Leray-Volevîc. Z. Anal. Anwend. 24 (2005), 581-592. doi: 10.4171/ZAA/1257